# SDR CALA0800900

- Difficulty date: September 16, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N11651
- Make and model: Boeing 737524
- Aircraft serial: 28912
- Aircraft time: 28,485 hours, 15,075 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546555
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 867 FRAME IS CRACKED AT AIR CONDITIONING (AC) SUPPORT BRACKET BETWEEN STRINGERS 8L AND 9L.  REMOVED A/C RAIL BRACKET IAW EA 5310-04498, CUT OUT 2 EA HOLES IN FRAME IAW EA 5310-04498.  HFEC INSPECTED IAW 737 NDTM PT6 51-00-00, FIG 23.  NO DEFECTS NOTED.  FABRICATED REPAIR ANGLES, TREATED AND PRIMED IAW EA 5310-04498.  INSTALLED REPAIR ANGLES AND A/C RAIL BRACKET IAW EA 5310-04498.
